Citilopram - Can anyone relate?!

Hey everyone,

I've been on citilopram on and off for about 7 years now. I've been on this current course for 2 years. I always remember being fine previously but for some reason now I suffer from insomnia. I will wake up almost 4 hours after I've fell asleep most nights without fail, I also tend to get these horrible cramps in my stomach alongside it that make me feel sick. I did think it was acid at the beginning but I've made effort to line my stomach before bed and sleep with a raised pillow etc. Still not a long lasting solution. I'm a bit worried about changing antidepressants at this stage aswell as I went through such a horrible time getting on them to begin with, is anyone going through similar?!

Updated: - I smoke cannabis to relieve the symptoms at night too when I do wake up but I know this isn't the cause of the insomnia/nausea as I've noticed a pattern of worse symptoms the days I do take my antidepressant as I take 1 day on 1 day off because of the nausea symptoms

Any advice would be great thanks

1 Reply

oldestnewest
  • Hello

    I would go back and talk with your Doctor , sometimes meds need adjusting especially after we have taken them over a long period of time

    I would also stop smoking cannabis this is not a long term solution and could be adding to the symptoms you have

    Take Care x

You may also like...